# SDR SWAA2022040834242

- Difficulty date: November 15, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 26,538 hours, 11,414 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR; BOTTOM BEAM; 2EA ISOLATORS ARE CRACKED; 1 IS 6' FROM AFT EDGE AND 1 IS 6' FROM FWD EDGE / REMOVED AND INSTALLED R-2 DOOR BOTTOM BEAM 2EA ISOLATORS 1 15 6' FROM AFT EDGE AND 1 15 6' FROM FWD EDGE I/A/W SRM 51-40-02-0G-0 A-TAG # A66021
